On the reconstruction of a function defined by integrals over a family of ellipsoids
Doklady Akademii Nauk, Tome 202 (1972) no. 3, pp. 548-550
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_202_3_a13,
author = {S. V. Uspenskii},
title = {On the reconstruction of a function defined by integrals over a family of ellipsoids},
journal = {Doklady Akademii Nauk},
pages = {548--550},
year = {1972},
volume = {202},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_202_3_a13/}
}
S. V. Uspenskii. On the reconstruction of a function defined by integrals over a family of ellipsoids. Doklady Akademii Nauk, Tome 202 (1972) no. 3, pp. 548-550. http://geodesic.mathdoc.fr/item/DAN_1972_202_3_a13/